# SDR SWIA202157215

- Difficulty date: February 13, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-762
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT TRACKS HAVE CORROSION GOUGES AND SCRATCHES FS364 TO 762.85 AS MARKED   (C-CHECK RO 4/1/2021)    BLENDED AND EVALUATED SEAT TRACKS. REF CRJ700 SRM 53-21-49-101-001-A01. FOUND TO BE OUT OF LIMITS. ALL SEAT TRACKS REPLACED ON MX TRANS #22306976 JOB 71029374 OP 61 BETWEEN FS708.00 TO FS761.85, MX TRANS #22306967 JOB 71029374 OP 60 BETWEEN FS677.00 TO FS708.00, MX TRANS #22306960 JOB 71029374 OP 59 BETWEEN FS661.00 TO FS677.00, MX TRANS #22306955 JOB 71029374 OP 58 BETWEN FS581.00 TO FS661.00, MX TRANS #22306952 JOB 71029374 OP 57 BETWEEN FS469.00 TO FS581.00. AND MX TRANS #22306935 JOB 71029374 OP  56 BETWEEN FS364.00 TO FS469.00.
